The Annals of Mathematical Statistics

An Oscillating Semigroup

David A. Freedman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 924-926.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698888

Digital Object Identifier
doi:10.1214/aoms/1177698888

Mathematical Reviews number (MathSciNet)
MR212867

Zentralblatt MATH identifier
0158.16805

JSTOR
links.jstor.org

Citation

Freedman, David A. An Oscillating Semigroup. Ann. Math. Statist. 38 (1967), no. 3, 924--926. doi:10.1214/aoms/1177698888. https://projecteuclid.org/euclid.aoms/1177698888


Export citation